Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

    *No Dr Outside Contact Please*
    De realisation This is very common and it can get better.
    avatar
    Taylo1984 posted:
    Been Suffering from this for 2 years folks now listen up your not going mad and your not crazy you are suffering from something that has a name and can get better it's called de realisation or de personalisation everything you need to know about it is in a book called feeling unreal by daphne Simeon and Jeffrey abugel this is the only book out there which can and will help you understand this hick up your having in your life. Any questions email me on Darren_taylor@hotmail.co.uk
    Was this Helpful?
    0 of 1 found this helpful
    Reply
     
    avatar
    DoOvers responded:
    This almost sounds too good to be true. An all encapsulating book that solves / addresses all problems. One issue or problem that I have with this is that every individual with bipolar is unique and it would be quite difficult to do something like this. I do wish you the best of luck with your business venture but this sounds like a scheme to grab a few bucks quick. In addition, I know of very few individuals who live with bipolar disorder who not only successfully have it under control within two years but then also have the time to write and coordinate the printing with a reputable publisher.
    A.C.T.
     
    avatar
    bipolarvet replied to DoOvers's response:
    I feel called upon to support Taylo on this matter of derealization. First off, he is talking about the symptom of derealization, not about bipolar disorder. Although derealization is sometimes a symptom of bipolar, it can also be caused by anxiety,PTSD, and a host of other problems. So he is not pushing a book about bipolar. Also, he is not the author of the book he is talking about, Feeling Unreal, so unless he's the publisher or married to one of the co-authors, he has nothing to gain from it financially. As for the book, I own it and have read it, and I think it is a helpful book for those of us who suffer from derealization or depersonalization. (Essentially, this condition makes one feel that one is "unreal," or that the world is "unreal." It is a very unpleasant and sometimes frightening symptom, often as I mentioned associated with anxiety.) I do not think reading the book will necessarily cure the condition, but it does provide a lot of good and helpful info for those of us who struggle with this.


    Featuring Experts

    Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

    Helpful Tips

    Differentiating bipolar disorder from borderline personality disorderExpert
    Borderline personality disorder is a condition in which people can very easily become angry and upset in response to stresses -- especially ... More
    Was this Helpful?
    116 of 133 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.